# SDR SWIA200820166

- Difficulty date: October 10, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 14,449 hours, 11,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERIOR EMERGENCY LAMP INOP (FLT 6152).  RELAMPED EMERGENCY LIGHT.
